Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling weird, dizzy, numbness in testicles. Reason?

Hello I ve been feeling weird for about a week and a half. First I was very thirsty about Friday two weeks ago, then I started feeling dizzy the whole time and four days ago I started feeling this weird sensation I wouldn t describe as pain but numbness in my testicles. It s really uncomfortable and I wanna know what is, I haven t had unprotected sex only with condom however some oral.... Please give me your advice
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It sounds to me like it oculd be urinar infection so first rule this out by urine analysis and kidney ultrasounds. Also it can be any STD. Secondly, it can be casued by reduced blood flow in this area or nerve damage. It should be evaluated by urologist. SO dont ignore these symptoms,some antibioticas may be necesary if this is infection. ALso, try not to have sexual intercourse till this is healed. WIsh you good health.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor